# SDR SWAA2015052139900

- Difficulty date: April 29, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5910142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR SURROUND STRUCTURE INSIDE AFT WEB ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
